HI...... sub withdrawals are alway a hard one to call there are so many variables involved with detoxing off the stuff and no 2 people come off this drug the same we have had members jump off at 2mg ad only go thew mild withdrawals and have had members break it down to crumbs an experience horable withdrawals typically from where your at now you should no how its going.....the equation is like this.....how long you where on it....how high of dose....and what dose you jumped from x your rate of taper ...see what I mean ??kinda complicated there are thing you can do to speed thing up....look up the amino acid protacal
it is on the health pages located on the lower right of this page get the suggested supplements.......this is not a quick cure but rather building blocks to get you well faster
if you can give me some of the verables we can guesstamate how long this all should take from the info here I cant tell you post back with that and will go from there good luck and God bless Gnarly
I know nothing of this substance but will bring this current in the hopes that someone else does.
Thank you soooo much i would really appreciate it.
I wish I can help you as well but I too have know experience with the subs. The only thing I can say is the reading I've been doing, suggest that it can be a long process. I'm ct off oxys 5 days now and I can feel your pain, your frustration. Just be patient and someone will come along with more experience that can help you. In the meantime, congrats on 7 days, keep going strong and good luck, god bless!
From what I have read it is like taking you off of heroin and putting you on opiates. Stay strong and keep checkin this forum and I will keep trying to make it current or at least keep it top ten until someone is able to help you. Try to get some sleep if you can and then check it again tomorrow.
A big part is how long you have been on subs and what dosage. I am in the process of weaning down to almost nothing. I have read a lot and some people say the wds last a couple of weeks but are mild compared to other drugs like methadone. Other people say they are the worst thing they ever experienced. I wish you the best of luck dude. Keep us posted on how your doing. Just remember that it will pass. If you can not sleep, and you have a Dr., ask him about lunesta or ambien. Being able to sleep during wds helps, but sometimes seems impossible.
Thank you so much that is very kind....however, I was actually trying to help thankulord88. But I guess in a sense you did just that....thanks lol
I actually know nothing of that medicine but hope to learn more.
I was on the pills for about 2 maby 3 the longest dose I dont know there was no taper I just quit cold turkey also my bowel movemenys are almost non existant how long before normal
Thank you for your help it means alot.I was on subs for 1 and a half yrs started on 8 mg then after 2 months 4 mg then after 4 mnths 2 mg.then after 6 months i was on 1 mg until tuesday the 5th i went cold turkey. hope that helps i have been feeling a little better i have been using st johns wort through the day and melononin and valerian root at night for sleep i also take a multi-vitamin when i wake up and i just got the b-12 strips from GNC yesterday.I have been drinking nothing but water all day and i have been excersizing mostly just jogging. But the rls is in my arms and legs and it drives me crazy also the lack of energy and motivation ***** the most...I would really like to know when i will fully be myself again energy and all how long does it take for the subs to get out of your system i know they have a long half life. Also i cant go to the doc as i really dont have any $$$$$ or insurance so any advice will help... Thank you so much and god bless you
THANK YOU ALL SO MUCH FOR THE HELP AND SUPPORT IT HAS REALLY HELPED ME KNOWING SOME PEOPLE ACTUALLY CARE ABOUT HELPING OTHERS OUT WHEN THEY ARE IN NEED OF HELP GOD BLESS YOU ALL.... 8 days clean and thanking the lord above. :-)
you are doing great. you have all the supplies to help make your detox a bit more comfortable. you did a sufficient taper that is good. keep up the exercising that will help to get your endrophins producing again. get some gatorade or vitamin waters, ensure.
you can get hylands restful leg at walgreens or walmart.
your mind,body,soul,spirit are going to take time to heal. try to be patient. the toxins and poisons have to be flushed out. it can take a few months to be "back to normal" press on keep fighting the good fight.keep on praying and thanking HIM. HE will see you through
i am praying for you.
WELL now we got some info where good to go being realistic expect to stat feeling better in a month check out the amino acids like I said if money is tight go up to walmart and pick up a 2lb can of whey protein shake mix.....the chocolate flavor is good and it has the amino acids as well as good vitamins and the protein ....all of witch we need to heal our brains after your on this stuff a wile it not a quick fix but rather building blocks that give you what you need for 15 bucks I use to drink 2 a day in the beginning now just one a day your energy will start to come back slowly just remember you dident become an addict over night nor will you heal over night each month after it gets better I was on methadone for 6 1/2 yrs and it took a good 90 days just to start to feel better sub is not as harsh but still a lot longer then just the pills.... stick with a plan put some aftercare in place and work it and you will be successful we have a lot of members that have successfully came off sub im sure they will see you post and try and help you stick around and read for a wile post often for support we all want to see you make it good luck and God bless......Gnarly
Thank you so much debbie. thats one of the main things helping me through this is prayer but thank you sooo much. It means alot
I just wanna say thanks for all you help Bubulous you are very kind. thanks so much and god bless you.
Thank you so much for helping me im so blessed to have found this site and people like you to help me through this. God bless you Gnarly
hi I have been on subutex for 7 years now and am on 0.4 a day, I have gone cold turkey as I will not be getting anymore prescriptions. I have lots of valium and am feeling crappy with the restless legs that the worst does anyone have any info on how I can reduce this.x
You might want to post your question as a new question. This is an old thread and won't get answered as quickly. There are alot of people on here with lots of sub info. Keep posting.
Im 17 weeks pregnant. Been on subs for 3 years. Tapered a bit but it really didnt matter. Everytime i withdrew it was full force no matter how low my dose. I am on day 6. Ppl advise u not to quit while pregnant.. But i cannot bare the thought of my baby born withdrawling. Im keeping myself as comfortable as possible. First 3 days were hell. Its day 6 and its a little better. The sweats chills and goosebumps are lingering on and off along with the aches. Sleeping is a failure. Clonidine and a benzo helps but im pregnant i try not to take anything unless its unbearable. From what i have heard the physical detox lasts 12-15 days and after that its more mental; depression anxiety etc. just remember IT SHALL PASS. Let it run its course. There isnt anything u cant handle when u pull that strength out of u thats hidden within. And then U R FREE. I highly recommend the clonidine. If needed, go to a ER and they will write u a script. Thats what i did when i quit a year ago. But i gave in to the sub again and well here i am. Pregnant and scared to death.
I.was taking them for over a year and was doing average 1 per day then quit cold Turkey did not really taper I.did go 4 days with none then did ome per day for 3 days then quit and i am on day 5;and it *****. Any idea how much longer this will last
HI sub withdrawals can last a wile 2 to 3 weeks if you jumped from a high dose anything 4 or more is high you just got to ride out the storm it is doable we have had many members do it hoangg in there one day ar a time good luck and God bless......Gnarly
I find that it's better not to know how long it's going to take anyway. If I had known in the first week that it would take 3 weeks to a month, I wouldn't have been able to hang in there, I was going through hell, but I kept thinking that my hell would be over soon, I was expecting to come out on the other side of the hill at any moment, and that's what got me through. One day I woke up and I felt better. Considerably better! Then I had other days where I felt bad again, but I could see a general improvement, and looking back three weeks wasnt that long, although I wasnt back to normal after three weeks, but the hell was over.
I guess what I'm saying is that you'll feel better any day now, and then a bit better and then back to normal. Just get yourself through today. Tomorrow might be the day where you're naturally happy! And yes, you will be happy, laughing and running around and sleeping like a baby, all naturally.
Hang in there. True happiness awaits you.
YOU KNOW NOTHING OF SUFFERING! i AM WORSE ADDICTED TO SUBUTEX THAN ANY DRUG I HAVE EVER TAKEN IT HAS TURNED ME INTO A ZOMBIE SEEKING OPIATES TO BREATHE. ITS THE ONLY THING I GIVE A DAMN ABOUT ANYMORE SOMETHING HAS TO CHANGE!!!
I had a little luck with gaba pentin (neurotin?). My biggest gripe was the rls and that med was the only thing that touched it. I think you can find it in almonds and a few other foods but whatever. I used it coming off methadone. It really made the dif. I am about to come off of subs myself. I know, a real glutton for punishment lol. keep your mind right. walk. stay hydrated. it only gets better and it feels sssoooooooo good being clean. oh yeah, from what i read about gaba it is a building block for your nerve endings. which I am guessing is what the drugs destroyed.